Symplectic fillings of quotient surface singularities and minimal model program
J. Korean Math. Soc. 2021 Vol. 58, No. 2, 419-437
Published online September 22, 2020
Printed March 1, 2021
Hakho Choi, Heesang Park, Dongsoo Shin
Korea Institute for Advanced Study; Korea Institute for Advanced Study; Chungnam National University
Abstract : We prove that every minimal symplectic filling of the link of a quotient surface singularity can be obtained from its minimal resolution by applying a sequence of rational blow-downs and symplectic antiflips. We present an explicit algorithm inspired by the minimal model program for complex 3-dimensional algebraic varieties.
Keywords : Minimal model program, quotient surface singularity, rational blow-down, symplectic antiflip, symplectic filling
MSC numbers : 57R40, 57R55, 14B07
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd